# SDR CALA9701665

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ON.  THE AIRCRAFT WAS RETURNED TO CLE.  MAINTENANCE FOUND THE NOSE STRUT X-DIMENSION LOW.  A FULL NOSE STRUT SERVICE WAS PERFORMED AND SET X-DIMENSION IAW MM 32-21-02, PAGE 301.  THE NOSE GEAR WAS SWUNG SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.
